By Topic

Wave Propagation in a Nonparabolic Graded-Index Medium

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

Wave propagation in a slab of graded-index medium whose refractive index is a polynomial expression of the transverse coordinate is treated by a simple generalization of the theory commonly adopted for the square-law media.

Published in:

Microwave Theory and Techniques, IEEE Transactions on  (Volume:26 ,  Issue: 11 )